Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Schrute

Loss of appetite on Yaz

I've just started taking Yaz and it seems I've completely lost my appetite. I'm actually really really pleased about this as I was paranoid about weight gain on this pill. Anyone else has had this experience?

Praying now that this "side-effect" doesn't go away :)

Share this post


Link to post
Share on other sites
I've just started taking Yaz and it seems I've completely lost my appetite. I'm actually really really pleased about this as I was paranoid about weight gain on this pill. Anyone else has had this experience?

Praying now that this "side-effect" doesn't go away :)

I've been on yaz for almost a month and I've noticed the same thing. Usualy when i get on b.c. I have a crazy appetite and gain weight. I was glad that I didn't have that side effect with this one!!! Instead of gaining weight I actually lost some weight since I started it. Have you noticed any other changes, like with your skin or anything?

Share this post


Link to post
Share on other sites

Oh wonderful! I just really pray that this isn't some kind of temporary side effect.

Actually I've only taken 2 pills and already I feel this loss of appetite. Is this still the case for you after taking it for a month?

So far have not seen the skin effects yet but my derm says it can take up to four months to get the reduced oil production.

BTW, did you break out when you started?

Share this post


Link to post
Share on other sites
Oh wonderful! I just really pray that this isn't some kind of temporary side effect.

Actually I've only taken 2 pills and already I feel this loss of appetite. Is this still the case for you after taking it for a month?

So far have not seen the skin effects yet but my derm says it can take up to four months to get the reduced oil production.

BTW, did you break out when you started?

Yeah I still feel like I have a loss of appetite. My skin is pretty messed up, I actually got on Yaz because I will be on accutane soon. I didn't break out when I started it but I've gotten a couple new cysts on my face just recently. I don't know if it's because of yaz or not, but I had cysts before I started yaz so I really don't think that yaz is the cause. I'm hoping after my accutane course it will help to keep my face clear since its supposed to help with acne.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×